A Remark on Density Theorems for Riemann’s Zeta-function: Reference

15 May 2024

This paper is available on arxiv under CC 4.0 license.


(1) J´anos Pintz, Supported by the National Research Development and Innovation Office, NKFIH, KKP 133819, ELKH Alfr´ed R´enyi Mathematical Institute H-1053 Budapest Realtanoda u. 13–15. Hungary and e-mail: pintz@renyi.hu


[BL1914] Bohr, H., Landau, E., Sur les zeros de la fonction ζ(s) de Riemann, Comptes Rendus de l’Acad. des Sciences (Paris) 158 (1914), 106–110.

[Bom1971] Bombieri, Enrico, Density theorems for the zeta function, Number Theory Institute (Proc. Sympos. Pure Math., Vol. XX, State Univ. New York, Stony Brook, N.Y., 1969), pp. 352–358. Amer. Math. Soc., Providence, R.I., 1971.

[Bou1] J. Bourgain, Remarks on Hal´asz–Montgomery type inequalities, in: Geometric aspects of functional analysis (Israel, 1992–1994), Oper. Theory Adv. Appl. 77, Birkh¨auser, Basel, 1995, 25–39.

[Bou2000] Bourgain, J., On large values estimates for Dirichlet polynomials and the density hypothesis for the Riemann zeta function, Internat. Math. Res. Notices (2000), no. 3, 133–146.

[BGD2016] Bourgain, J., Demeter, C., Guth, L., Proof of the main conjecture in Vinogradov’s mean value theorem for degrees higher than three, Ann. of Math. (2) 184 (2016), no. 2, 633-–682.

[Car1920] Carlson, F., Uber die Nullstellen der Dirichletschen Reihen und der ¨ Riemannschen ζ-Funktion, Arkiv f¨ur Math. Astron. Fys. 15 (20) (1920), 1–18.

[Cor1921] van der Corput, J. G., Zahlentheoretische Absch¨atzungen, Math. Ann. 84 (1921), 53–79.

[Cor1922] van der Corput, J. G., Versch¨arfung der Absch¨atzungen beim Teilerproblem, Math. Ann. 87 (1922), 39–65.

[Cra1921] Cram´er, H., Some theorems concerning prime numbers, Ark. Mat. Astron. Fys. 15(5 (1921), 1–33.

[Hal1968] Hal´asz, G., Uber die Mittelwerte multiplikativer zahlentheoretische ¨ r Funktionen, Acta Math. Hungar. 19 (1968), No. 3-4, 365–404.

[HT1969] Hal´asz, G. and P. Tur´an, P., On the distribution of roots of Riemann zeta and allied functions, I, Journal of Number Theory 1 (1969), 121–137.

[Hea2017] Heath-Brown, D. R., A new kth derivative estimate for a trigonometric sum via Vinogradov’s integral (in Russian). English version published in Proc. Steklov Inst. Math. 296 (2017), 88–103.

[Hoh1930] Hoheisel, G., Primzahlprobleme in der Analysis, S.-B. Preuss. Akad. Wiss. Phys.-Math. Kl. (1930), 580–588.

[Hux1972] Huxley, M. N., On the difference between consecutive primes, Invent. Math. 15 (1972), 164–170.

[Ing1937] Ingham, A. E., On the difference between consecutive primes, Quart. J. Math. Oxford Ser. 8 (1937), 255–266.

[Ing1940] Ingham, A. E., On the estimation of N(σ, T), Quart. J. Math. Oxford Ser. 11 (1940), 291–292.

[Ivi1985] Ivic, A., The Riemann Zeta-function, Wiley, 1985.

[Jut1977] Jutila, Matti, Zero-density estimates for L-functions, Acta Arithmetica 32 (1977), no. 1, 55–62.

[Lan1913] Landau, E., Gel¨oste und ungel¨oste Probleme aus der Theorie der Primzahlverteilung und der Riemannschen Zetafunktion. In: Proc. 5th Internat. Congress of Math., Vol. 1, 93–108. Cambridge University Press, Cambridge 1913.

[Lan1924] Landau, E., Uber die ¨ ζ-Funktion und die L-funktionen, Math. Z. 20 (1924), 98–104.

[Lit1922] Littlewood, J. E., Researches in the theory of the Riemann ζ-function, Proc. London Math. Soc. (2) 20 (1922), Records xxii–xxviii. [Mon1969] Montgomery, H. L., Zeros of L-functions, Invent. Math. 8 (1969), 346– 354.

[Mon1971] Montgomery, Hugh L., Topics in multiplicative number theory, Lecture Notes in Mathematics, Vol. 227, Springer-Verlag, Berlin–New York, 1971. ix+178 pp.

[Per1908] Perron, O., Zur Theorie der Dirichletschen L-Reihen, J. Reine Angew. Math. 134 (1908), 95–143.

[Pin2022] Pintz, J., On the density theorem of Hal´asz and Tur´an, Acta Math. Hungar. 166 (2022), no. 1, 48–56.

[Pin2023] Pintz, J., Density theorems for Riemann’s zeta-function near the line Re s = 1, Acta Arithmetica, to appear (online first version DOI: 10.4064/aa210824-10-5).

[Tit1951] Titchmarsh, E. C., The theory of the Riemann zeta-function, Oxford, Clarendon Press (2nd edition), 1951.

[Tur1953] Tur´an P´al, Az anal´ızis egy ´uj m´odszer´er˝ol ´es annak egyes alkalmaz´asair´ol (in Hungarian) [On a new method in analysis and on some of its applications], Akad´emiai Kiad´o, Budapest, 1953. 197 pp.

[Tur1954] Tur´an P´al, On the roots of the Riemann zeta function (in Hungarian), Magyar Tud. Akad. Mat. Fiz. Oszt. K¨ozl. 4 (1954), 357–368.

[Tur1984] P. Tur´an, On a new method of analysis and its applications, John Wiley & Sons, Inc., New York, 1984. xvi+584 pp.